# SDR 00FDEA00533

- Difficulty date: August 9, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Adg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT T/O AT APPROX 500 FT ADG DEPLOYED.  RETURNED TO HKG.  NORMAL LANDING.  ADJUSTED AIR DRIVEN GENERATOR, ADG DEPLOY AND STOW OK.
